Word maps on perfect algebraic groups

Nikolai Gordeev, Boris Kunyavskiǐ, Eugene Plotkin

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We extend Borel's theorem on the dominance of word maps from semisimple algebraic groups to some perfect groups. In another direction, we generalize Borel's theorem to some words with constants. We also consider the surjectivity problem for particular words and groups, give a brief survey of recent results, present some generalizations and variations and discuss various approaches, with emphasis on new ideas, constructions and connections.

Original languageEnglish
Pages (from-to)1487-1515
Number of pages29
JournalInternational Journal of Algebra and Computation
Issue number8
StatePublished - 1 Dec 2018

Bibliographical note

Publisher Copyright:
© 2018 World Scientific Publishing Company.


  • Word map
  • linear algebraic group
  • perfect group


Dive into the research topics of 'Word maps on perfect algebraic groups'. Together they form a unique fingerprint.

Cite this